# SDR AALA20060777

- Difficulty date: October 3, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Engine: Rroyce RB211TRENT89
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT LT CEILING IN FIRST CLASS AND AT LT NR ONE DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT LT CEILING IN FIRST CLASS AND AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
